# SDR ABXA20130727500

- Difficulty date: July 27, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 114T1342106
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BRACKET ATTACHING INBD L/E STRUCTURE TO FWD UPPER SPAR AT WING STA 155 IS CRACKED.  R & R BRACKET IAW SRM 51-40-02.  LEAK CHECK GOOD IAW AMM 28-11-00. WS LOC; ACFT WAS GROUNDED.
